# SDR FDEA202412271847

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N866FD
- Make and model: Boeing 777F
- Aircraft serial: 40672
- Aircraft time: 20,866 hours, 3,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMER EXIT LIGHTS POWER SUPPLY CANNED.  AMM: 33-51-06-2  REMOVED/REPLACED POWER SUPPLY. OPS CHECK NORMAL
